# SDR SWIA200312111

- Difficulty date: June 17, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 28,184 hours, 34,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1127
- Condition: Discharged
- Location: Cabin
- Part time: 6,046 hours, 7,179 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ''EXIT'' SIGNS ROW 6 ILLUMINATE ONLY VERY BRIEFLY THEN EXTINGUISH.  REMOVED AND REPLACED ROW 6 BATTERY PACK.  OPS CHECK GOOD ON EMERGENCY LIGHTS.
